# SDR ASOA2016012014433

- Difficulty date: January 20, 2016
- Submitted: February 4, 2016
- Operation: Air carrier
- Aircraft: N723EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10132
- Aircraft time: 29,308 hours, 20,830 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 319-349
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON STRINGER 26R BETWEEN FS 319.7 - 349.  BLENDED DAMAGE BETWEEN FS 319 & FS 349 FOUND DEEP PITTING TO BE OUT OF LIMITS REF SRM 53-21-03-101-002-A01. REMOVED CLEATS AT FS 319, FS 333, FS 349 IAW SRM 51-42-0-001-001-A01.  REMOVED STRINGER CLEATS ON THE FWD AND AFT FACE OF FRAME 295.  REMOVED STRINGR FROM FS 280- FS 349, REMOVED 42 EA RIVETS AT DS 295 TO 349 TO FOM, IAW SRM 51-42-06-001-001-A01.  DRILLED UP NEW STG 26R FWD AND AFT PIECES FROM FS 280-364 AND SPLICE ANGLE REF SRM 51-40-11-001-001-A01. INSTALLED STR 26R BETWEEN  FS 280 AND FS 364 AND INSTALLED STR SPLICE AT FS 333 IAW SRM 51-42-06-001-001-A01 AND SRM 51-42-21-001-001-0A01 IAW DWG SH670-31630 AND SH670-32420.  COMPLETED INSTALLATION OF INTERCOSTAL BETWEEN FS 349-FS 364 AND CLEATS IAW SRM 51-42-06-001-001-A01.
